# SDR DALA2024040904245

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 BULK CARGO DOOR LWR SILL- WEB CORRODED FROM AFT DOOR STOP AREA TO AFT EDGE OF CUTOUT. CORRECTIVE ACTION: REMOVED AND REPLACED BULK CARGO DOOR LWR SILL- WEB PER B767 SRM 51-40-02 (0276886)
